MAUDE Adverse Event Report: AESCULAP AG ARCADIUS XP L IMPLANT 4° 25X35X14MM; IMPLANTS INTERBODY FUSION

AESCULAP AG ARCADIUS XP L IMPLANT 4° 25X35X14MM; IMPLANTS INTERBODY FUSION
Model Number SO814P
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information or investigation results become available, they will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with an arcadius xp l implant.According to the complaint description, the cage split during impaction in an anterior lumbar interbody fusion (alif) procedure.The inserter was tight to the cage and the cage was being inserted in a superior to downward inferior angle into l5-s1.There was a delay of about 3 minutes required to retrieve the broken piece and open a new cage.The adverse event is filed under xc reference (b)(4).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for all available lot numbers; the devices were found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description
Investigation complete.

Brand Name
ARCADIUS XP L IMPLANT 4° 25X35X14MM
Common Device Name
IMPLANTS INTERBODY FUSION
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key12365644
Report Number2916714-2021-00176
Device Sequence Number6810942
Product Code OVD
UDI-Device Identifier04046964043604
UDI-Public4046964043604
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2022
Report Date (Section F) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2025
Device Model NumberSO814P
Device Catalogue NumberSO814P
Device Lot Number52630676
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/30/2021
Event Location Hospital
Date Report to Manufacturer07/30/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date10/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA08/24/2021